# SDR 2005FA0001541

- Difficulty date: November 17, 2005
- Submitted: November 17, 2005
- Operation: General aviation
- Aircraft: N572ER
- Make and model: Piper PA-44-180
- Aircraft serial: 4496148
- Aircraft time: 2,237 hours
- Engine: Lyc O360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 89291004
- Condition: Broken
- Location: Mlg
- Part time: 2,237 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TRAINING TOUCH AND GO THE GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT AND MADE UNEVENTFUL LANDING.  MAINTENANCE FOUND THE LT GEAR SWITCH ASSEMBLY HAD 3 BROKEN WIRES AT THE SWITCH.  SWITCH WAS REPLACED AND GEAR SWING PERFORMED.
